# SDR 9600679905

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL MAINTENANCE VISIT, FOUND CORROSION IN THE FUSELAGE SKIN AT FS 775 AT LONERON 18R.  REPAIRED SKIN PER EA 99-104044.
